# SDR HEEA064917

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Adapter
- Part number: 6898784
- Condition: Mismarked
- Location: Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVING INSPECTION REVEALED WRONG PART NUMBER ETCHED ON PART.
